My doctor has me on this combination, but I feel as though I have a 'bad drug' in my system. I wake up with headaches also. I think Remeron (mirtazapine) is causing this.
What does the doctor say that put you on both of those drugs? If the doctor who put you on Trazodone is not the same one who put you on Remeron I have to ask if the Remeron doctor knows/knew about the Trazodone? It's been many many years since I've been on Trazodone and have never taken Remeron so can't make reference to personal use. I'd suggest you call the prescribing doctor back and tell him what you're feeling and see where to go from there, your doctor knows the rest of you medical history we don't.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2011 • 1 answer
Posted 5 Sep 2014 • 2 answers
Posted 24 Mar 2015 • 2 answers
Posted 27 Jun 2016 • 3 answers
Posted 1 day 3 hours ago • 1 answer